Transparent boundary conditions based on the pole condition for time-dependent, two-dimensional problems.

Ruprecht, D, Schädle, A and Schmidt, F (2013) Transparent boundary conditions based on the pole condition for time-dependent, two-dimensional problems. Numerical Methods for Partial Differential Equations, 29 (4). 1367 - 1390. ISSN 0749-159X

Abstract

Metadata

Authors/Creators:
  • Ruprecht, D
  • Schädle, A
  • Schmidt, F
Copyright, Publisher and Additional Information: This is the peer reviewed version of the following article: Ruprecht, D, Schädle, A and Schmidt, F (2013) Transparent boundary conditions based on the pole condition for time-dependent, two-dimensional problems. Numerical Methods for Partial Differential Equations, 29 (4). 1367 - 1390, which has been published in final form at http://dx.doi.org/10.1002/num.21759. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving.
Keywords: drift diffusion equation; Klein Gordon equation; nonreflecting boundary condition; pole condition; Schrodinger equation; transparent boundary condition; wave equation
Dates:
  • Published: July 2013
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Mechanical Engineering (Leeds) > Institute of Engineering Thermofluids, Surfaces & Interfaces (iETSI) (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 10 Nov 2015 10:37
Last Modified: 11 Nov 2015 07:32
Published Version: http://dx.doi.org/10.1002/num.21759
Status: Published
Publisher: Wiley
Identification Number: https://doi.org/10.1002/num.21759
Related URLs:

Share / Export

Statistics